# SDR SWIA201335138

- Difficulty date: October 31, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 33,221 hours, 22,922 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TE PANEL 581AB MOUNTING GANG CHANNEL IS CORRODED & BROKEN.  C-CHECK R & R GANG CHANNEL PN B0204044-3-12-6M PO NR T000024490 FOR TE PANEL 581AB IAW SRM.
